# SDR REXA2015020200201

- Difficulty date: February 2, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,587 hours, 10,846 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-57-580-302 LT WING INBD FLAP HAS DENT AT 7.2"" FROM TE BY 19.2"" FROM INBD EDGE.  REPAIRED DAMAGED AREA ON LT INBD FLAP IAW SRM 57-52-01-201-001-A01.
